Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Singular Kobayashi metrics and finite type conditions

Author: Ji Ye Yu
Journal: Proc. Amer. Math. Soc. 123 (1995), 121-130
MSC: Primary 32H15; Secondary 32F15
MathSciNet review: 1231046
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a family of invariants associated with the higher order Kobayashi metrics and study their relations with the regular type in the sense of Kohn and the variety type in the sense of D'Angelo.

References [Enhancements On Off] (What's this?)

  • [BG] T. Bloom and I. Graham, A geometric characterization of points of type m on real submanifolds of $ {\mathbb{C}^n}$, J. Differential Geom. 12 (1977), 171-182. MR 0492369 (58:11495)
  • [BP1] E. Bedford and S. Pincuk, Domains with noncompact automorphism groups, J. Geom. Anal. 13 (1991).
  • [BP2] -, Convex domains with noncompact automorphism groups, Mat. Sb. (to appear). MR 1034985 (90m:32036)
  • [CA1] D. Catlin, Estimates of invariant metrics on pseudoconvex domains of dimension two, Math. Z. 200 (1989), 429-466. MR 978601 (90e:32029)
  • [CA2] -, Boundary invariants of pseudoconvex domains, Ann. of Math. (2) 120 (1984), 529-586. MR 769163 (86c:32019)
  • [CHE] J. Chen, Estimates of the invariant metrics on convex domains, Dissertation, Purdue Univ., 1989.
  • [CHO] S. Cho, A lower bound on the Kobayashi metric near a point of finite type, J. Geom. Anal. 2 (1992), 317-326. MR 1170478 (93f:32026)
  • [DA1] J. D'Angelo, Real hypersurfaces, order of contact, and applications, Ann. of Math. (2) 115 (1982), 615-637. MR 657241 (84a:32027)
  • [DA2] -, Several complex variables and geometry, CRC Press, Boca Raton, 1992.
  • [DF] K. Diederich and J. Fornæss, Proper holomorphic maps onto pseudoconvex domains with real analytic boundary, Ann. of Math. (2) 110 (1979), 575-592. MR 554386 (81h:32027)
  • [DH] K. Diederich and G. Herbort, Geometric and analytic boundary invariants on pseudoconvex domains. Comparison results, preprint, 1993. MR 1225297 (94m:32033)
  • [GR] I. Graham, Boundary behavior of the Carathéodory metric and the Kobayashi metric on strongly pseudoconvex domains with smooth boundary, Trans. Amer. Math. Soc. 207 (1975), 219-240. MR 0372252 (51:8468)
  • [HE] G. Herbort, Invariant metrics and peak functions on pseudoconvex domain of homogeneous finite diagonal type, Math. Z. 209 (1992), 223-243. MR 1147815 (93a:32041)
  • [JP] M. Jarnicki and P. Pflug, Invariant pseudodistances and pseudometrics--completeness and product property, Ann. Polon. Math. 55 (1991), 170-189. MR 1141433 (92j:32091)
  • [KB1] S. Kobayashi, Intrinsic distances, measures and geometric function theory, Bull. Amer. Math. Soc. 82 (1976), 357-416. MR 0414940 (54:3032)
  • [KB2] -, A new invariant infinitesimal metric, Internat. J. Math 1 (1990), 83-90. MR 1044661 (91b:32027)
  • [KN] J. Kohn, Boundary behavior of $ \bar \partial $ on weakly pseudoconvex manifolds of dimension two, J. Differential Geom. 6 (1972), 523-542. MR 0322365 (48:727)
  • [KR1] S. Krantz, Geometric analysis and function spaces, CBMS Regional Conf. Ser. in Math., No. 81, Amer. Math. Soc., Providence, RI, 1993. MR 1228447 (94g:32001)
  • [KR2] -, Function theory of several complex variables, 2nd ed., Wadsworth, Belmont, 1992.
  • [LE] L. Lempert, La metrique Kobayashi et las representation des domains sur la boule, Bull. Soc. Math. France 109 (1981), 427-474. MR 660145 (84d:32036)
  • [MC] J. McNeal, Convex domains of finite type, J. Funct. Anal. 108 (1992), 361-373. MR 1176680 (93h:32020)
  • [RO] H. Royden, Remarks on the Kobayashi metric, Lecture Notes in Math., vol. 185, Springer, Berlin, 1971. MR 0304694 (46:3826)
  • [RW] H. Royden and P. Wong, Carathéodory and Kobayashi metric on convex domains, preprint, 1983.
  • [WU] H. Wu, Old and new invariant metrics on complex manifolds, Several Complex Variables: Proceedings of the Special Year held at the Mittag-Leffler Institute (Stockholm, 1987/1988) (J. Fornæss, ed.), Math. Notes, vol. 38, Princeton Univ. Press, Princeton, NJ, 1993. MR 1207887 (94a:32038)
  • [YU] J. Yu, Geometric analysis on weakly pseudoconvex domains, Dissertation, Washington University, 1993.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15, 32F15

Retrieve articles in all journals with MSC: 32H15, 32F15

Additional Information

Keywords: Kobayashi metric, higher order Kobayashi metrics, singular Kobayashi metric, variety type, regular type
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society